# SDR 98ZZZM154

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171ZV
- Make and model: Beech 1900D
- Aircraft serial: UE171
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 35165050258
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 5,968 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICT - OVERNIGHT MAINTENANCE FOUND .5 INCH CRACK IN SKIN ON LEFT OUTBOARD FLAP 26 .25 INCH FROM OUTBOARD END AND 11.75 INCH FROM TE.  REPAIRED IAW AMWA TO 1900-27-00-0001.  (M)
